Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Difficulty in swallowing. Scan showed fluid filled sac behind tonsils. Treated with morphine, antibiotics, steroids. Problem persists. Solution?

I went into the er on Monday morning because of painful and difficulty swallowing . There was no coughing, fever or any other related sighns of being ill. All lab work came back negative. I then had a ct scan which showed a fluid filled sac on the back of my tonsils. I was then treated with morphine , antibiotics and steroids. I feel like I m getting worse although I ve been taking my meds. What should I do?
Asked On : Sun, 6 Jan 2013
Answers:  2 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Fluid filled sac at the back of tonsils can be tonsil cyst which is collection of fluid in a tonsillar crypt. This can be observed if not causing much symptoms but needs to be surgically removed if causing symptoms most of which are because of pressure/volume effect. The other diagnosis can be cystic lesions in relation to the meninges but are usually very rare and needs to be evaluated by a specialist.
Answered: Sat, 5 Oct 2013
I find this answer helpful
Homeopath Dr. Mungara Raveendra's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of TONSILAR CYST may be the cause for your sufferings

possible causes include

-general poor health

treatment option;
i advise you taking Homeopathic medicines gives safe and permanent cure for your complaints without any antibiotics and surgery
consult your local homeopathic physician for correct diagnosis of the case and remedy to fit your complaints
I hope this is helpful for you, thank you          
Answered: Sat, 5 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor